# SDR CA980602069

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3242 · Brake
- Part: Torque Plate
- Part number: 5007427
- Condition: Cracked
- Location: Mlg
- Component: Abs, 50116401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LPI REVEALED A LINEAR INDICATION APPROX. .1875 INCH IN LENGTH RUNNING RADIALLY AT BASE NEAR LIGHTNING HOLES.  THIS APPEARS TO BE A FATIGUE CRACK WHICH ORIGINATED FROM A HOT TEAR DURING MANUFACTURE.
